Georgia, 2011Damaging Wind in Georgia, July 10, 2011
July 10, 2011 · NWS JAX · 1 event in 1 county or zone
Pulse severe storms developed across the area along outflow boundaries and the sea breezes. One storm produced some wind damage in Camden County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Pulse severe storms developed across the area along outflow boundaries and the sea breezes. One storm produced some wind damage in Camden County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 10, 1:20 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 10, 1:20 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SUN JUL 10 2011
.SYNOPSIS...UPPER HIGH NOW CENTERED OVER THE SC/GA LINE WITH TROF
EXTENDING FROM OFFSHORE THE JAX COUNTY WARNING AREA (CWA) COAST
TO SW GA. DRIER AIR NOTED NEAR AND N OF THE HIGH CENTER...BUT SAT
DERIVED PRECIP H2O INDICATES 2+ INCH VALUES INTO S SC. AT THE
SFC...COLD FRONT HAS NEARLY STALLED N OF THE CWA. TSTMS CONTINUE
TO FIRE IN 2 AREAS...ONE OVER THE S 1/3 IN RESPONSE TO TAIL END OF
MAIN VORT LOBE WHICH EXTENDS INTO THE ATLC. THE 2ND AREA IS
ASSOCIATED WITH ANOTHER SPOKE OF VORTICITY AND A WEAK PRE-FRONTAL
TROF OVER THE N ZONES. REGION IN BETWEEN THESE 2 AREAS HAS ONLY
ISOLD SHOWERS AND STORMS ATTM...LIKELY DUE TO SOME WEAK NEGATIVE
VORT ADVECTION...BUT TCU ARE NOTED EVEN IN THIS AREA. EARLY AFTN
TEMPS RANGE FROM NEAR 80 IN RECENT RAIN AREAS TO THE LOWER 90S IN
INLAND AREAS THAT HAVE YET TO RECEIVE RAIN. DEW POINTS REMAIN
HIGH...MOSTLY IN THE MID TO UPPER 70S.
.SHORT TERM...OUTFLOW FROM S CONVECTION IN CONCERT WITH ATLC
SEABREEZE SHOULD SPREAD NW AND EVENTUALLY MEET UP WITH STORMS OVER
INLAND SE GA. AS A RESULT...SHOWERS AND STORMS WILL CONTINUE TO
FILL IN ACROSS THE REMAINDER OF THE AREA THRU THE AFTN. STORM
MOTION WILL CONTINUE TO BE ERRATIC...WITH MOTION MOSTLY DOMINATED
BY OUTFLOWS. HOWEVER...TALLER STORMS SHOULD MOVE IN A MORE S TO SE
DIRECTION. DUE TO THE SLOW STORM MOTION...LOCALIZED RAINFALL
AMOUNTS MAY EXCEED 2 INCHES. STRONG WIND GUSTS REMAIN POSSIBLE IN
MOST INTENSE STORMS DUE TO PRECIP LOADING...BUT MOSTLY BELOW 40
MPH.
MOISTURE AXIS THAT HAS RESIDED ACROSS THE AREA WILL SHIFT S OVER
THE NEXT 48 HOURS. AS A RESULT...POPS WILL DECREASE FROM THE N AND
NE. OUTSIDE OF PRECIP AREAS...TEMPS WILL WARM A BIT DUE TO HIGH
PRESSURE ALOFT AND OVERALL INCREASING THICKNESSES...AS WELL AS
SLOWLY DECREASING CLOUD COVER AND PRECIP. MAX TEMPS WILL APPROACH
THE MID TO UPPER 90S OVER OUR INTERIOR SE GA ZONES BY TUE. AS
MENTIONED BY MID SHIFT...HEAT INDICES WILL BE IN THE 105 TO 110
RANGE OVER GA ZONES.
HAVE INCLUDED AREAS OF SMOKE FOR PORTIONS OF SE GA DOWNWIND FROM
HONEY PRAIRIE WILDFIRE OVERNIGHT. PLUME SHOULD MOSTLY HEAD TOWARD
THE NE OR E THRU THE NIGHT AFTER DISRUPTIONS THIS AFTN AND EVENING
DUE TO SEABREEZE AND OUTFLOWS.
.LONG TERM...WARMER TEMPS WILL CONTINUE INTO AT LEAST THU WITH
BORDERLINE HEAT ADVISORY CRITERIA POSSIBLE OVER INLAND SE GA. HAVE
MADE ONLY MINOR TWEAKS TO THE EXTENDED PACKAGE.
&&
.AVIATION...TEMPO IFR/LIFR DUE TO HEAVY RAINFALL THIS AFTN.
CONVECTION WILL DECREASE AFTER SUNSET WITH MVFR DUE TO BR POSSIBLE
AT ALL TERMAINALS...WITH FU AT SSI LIKELY BETWEEN 02-08Z WHEN LOW
LEVEL WINDS ARE EXPECTED TO BE SW. GUIDANCE INDICATES WNW WINDS BY
DAYBREAK ACROSS SE GA...SO HAVE IMPROVED VSBYS AT SSI DUE TO SMOKE
AFTER 08Z.
&&
.MARINE...SSW FLOW WILL BECOME ONSHORE IN THE AFTN NEAR THE COAST
WITH THE SEA BREEZE. WINDS WILL BE 10-15 KTS AND COMBINED SEAS
GENERALLY 3 FT OR LESS...WITH SOME 4 FT HEIGHTS POSSIBLE FARTHER
OFFSHORE TOWARD THE GULF STREAM THROUGH THE FORECAST PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 94 75 97 / 30 40 20 30
SSI 77 90 78 91 / 30 30 20 20
JAX 74 92 75 93 / 30 50 30 40
SGJ 75 89 76 90 / 30 50 30 40
GNV 73 91 74 93 / 30 60 30 40
OCF 73 92 74 93 / 30 60 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
CARROLL/ENYEDI/WALKER
Hazardous weather outlook, Jul 10, 3:45 AM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 AM EDT SUN JUL 10 2011
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
445 AM EDT SUN JUL 10 2011
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
...STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE...
...AREAS OF SMOKE ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA...
.DAY ONE...TODAY AND TONIGHT...
A BROAD AREA OF LOW PRESSURE OVER THE AREA WILL BE THE FOCUS OF
NUMEROUS SHOWERS AND THUNDERSTORMS AGAIN TODAY. A DEVELOPING
BAND OF SHOWERS AND STORMS ALONG THE GULF COAST IS EXPECTED TO
SPREAD NORTHEAST ACROSS THE I-75 CORRIDOR THIS MORNING AND ACROSS
MUCH OF THE REGION DURING THE AFTERNOON. A FEW STORMS MAY LINGER
INTO THE EVENING. A FEW STORMS MAY ALSO BECOME STRONG AND PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. THE OTHER
CONCERN WILL BE LOCALLY HEAVY RAINFALL AMOUNTS OF OVER 2 INCHES DUE
TO THE SLOW STORM MOTION.
SMOKE FROM THE HONEY PRAIRIE WILDFIRE WILL PUSH TO THE NORTHEAST
OF THE FIRE LOCATION IMPACTING A PORTION OF INLAND SOUTHEAST
GEORGIA...INCLUDING WAYCROSS...NAHUNTA...JESUP...AND POSSIBLY
BRUNSWICK. VISIBILITIES MAY BE REDUCED TO LESS THAN A MILE AT
TIMES...AND POSSIBLY MIX WITH FOG THIS BOTH THIS MORNING AND
MONDAY MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. SLOW
MOVING STORM MOTION WILL ALLOW FOR LOCALLY HEAVY RAINFALL TO REMAIN
THE MAIN THREAT...ALTHOUGH A FEW STORMS DAILY COULD BECOME STRONG
WITH GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.
HIGH TEMPERATURES IN THE MID TO UPPER 90S ACROSS INLAND SOUTHEAST
GEORGIA...ALONG WITH HIGH MOISTURE LEVELS WILL PUSH HEAT INDICES
INTO THE 105 TO 110 DEGREE RANGE EACH AFTERNOON THROUGH MUCH
OF THE WEEK. HEAT INDICES MAY POSSIBLY EXCEED 110 DEGREES IN
A FEW SPOTS ACROSS INLAND SOUTHEAST GEORGIA ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
PP
In the hours before
Special weather statement, Jul 10, 2:26 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EDT SUN JUL 10 2011
GAZ150-152-163-164-102015-
BRANTLEY-CHARLTON-CLINCH-WARE-
326 PM EDT SUN JUL 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHERN BRANTLEY...SOUTHEASTERN CLINCH AND NORTHERN CHARLTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 415 PM EDT...
AT 326 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
HICKOX TO 7 MILES SOUTHWEST OF STEPHEN FOSTER STATE PARK...MOVING
SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND STEPHEN FOSTER STATE PARK...RACE POND...HICKOX...WINOKUR...
HOMELAND AND FOLKSTON THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3085 8194 3060 8246 3080 8253 3119 8196
TIME...MOT...LOC 1926Z 004DEG 10KT 3108 8202 3073 8244
ZAPPE
Special weather statement, Jul 10, 2:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT SUN JUL 10 2011
GAZ136-152-153-102015-
BRANTLEY-INLAND GLYNN-WAYNE-
327 PM EDT SUN JUL 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM
EDT...
AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF MOUNT PLEASANT...OR
11 MILES SOUTH OF GARDI...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MOUNT PLEASANT...THALMANN
AND WAYNESVILLE THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8164 3123 8188 3145 8180 3146 8166
TIME...MOT...LOC 1927Z 004DEG 10KT 3136 8174
ZAPPE
Special weather statement, Jul 10, 2:42 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT SUN JUL 10 2011
GAZ162-163-102030-
CLINCH-ECHOLS-
342 PM EDT SUN JUL 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
NEEDMORE TO 6 MILES NORTHEAST OF FARGO...MOVING SOUTHWEST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FARGO AND
NEEDMORE THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3078 8272 3077 8244 3071 8243 3071 8244
3070 8243 3062 8243 3061 8242 3060 8242
3060 8275
TIME...MOT...LOC 1943Z 031DEG 10KT 3072 8268 3070 8248
ZAPPESpecial weather statement, Jul 10, 2:59 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SUN JUL 10 2011
GAZ152-153-164-165-102045-
BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN-
359 PM EDT SUN JUL 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
BRANTLEY...EXTREME NORTHEASTERN CHARLTON...WESTERN GLYNN AND WESTERN
CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
WAVERLY TO 9 MILES SOUTHWEST OF TARBORO...MOVING SOUTH AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY AND
TARBORO THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3108 8167 3085 8193 3117 8196 3122 8182
3120 8165
TIME...MOT...LOC 1959Z 000DEG 19KT 3116 8178 3090 8194
ZAPPESpecial weather statement, Jul 10, 3:18 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT SUN JUL 10 2011
GAZ133-102100-
JEFF DAVIS-
418 PM EDT SUN JUL 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL JEFF
DAVIS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...
AT 418 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF DENTON...OR 7 MILES
SOUTH OF HAZLEHURST...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DENTON THROUGH 500 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3184 8254 3176 8255 3175 8254 3173 8256
3168 8256 3167 8270 3185 8271
TIME...MOT...LOC 2018Z 350DEG 7KT 3174 8261
ZAPPESpecial weather statement, Jul 10, 3:28 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT SUN JUL 10 2011
FLZ021-102100-
SUWANNEE-
428 PM EDT SUN JUL 10 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SUWANNEE COUNTY FOR STRONG WINDS VALID UNTIL 500 PM EDT...
AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF LIVE OAK...NEARLY
STATIONARY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND LIVE
OAK INCLUDING PORTIONS OF INTERSTATE 10 THROUGH 500 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3043 8306 3043 8303 3033 8288 3017 8300
3036 8318
TIME...MOT...LOC 2027Z 312DEG 2KT 3035 8302
SHULERThunderstorm Wind, Camden
- When
- July 10, 3:30 PM EST
- Where
- Camden County, 2.47 mi WSW of Spring Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.090, -81.770
Trees were blown down in the northwest section of the county. The time of damage was based on radar imagery.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, July 10 to 12, 20111 death · 60 injured · 22 events
- Excessive Heat in Illinois, July 10 to 12, 20112 deaths · 14 events
- Excessive Heat in Missouri, July 10 to 12, 20112 deaths · 11 events
- Tornadoes and Flood in North Dakota, July 10, 2011$4.1 million · EF2 · 37 events
- Tornadoes and Damaging Winds in North Dakota, July 10, 2011$8.7 million · EF2 · 21 events
- Excessive Heat in Tennessee, July 10 to 13, 20111 death · 20 events
- Hail and Damaging Winds in Nebraska, July 10, 2011$17 million · 1.5 in hail · 23 events
- Excessive Heat and Heat in Alabama, July 10 to 12, 20111 death · 11 events
- Flash Flood and Heavy Rain in Hawaii, July 10 to 12, 20111 death · 1 injured · 3 events
- Tornado and Hail in Minnesota, July 10, 2011$1.4 million · EF0 · 43 events
- Flash Flooding and Damaging Winds in Mississippi, July 10 to 13, 2011$316,000 · 50 kt wind · 29 events
- Flash Flood in Arizona, July 10, 2011$1.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 318709.